Tohoku Mathematical Journal

Remark on automorphisms in certain compact almost Hermitian spaces

Chen-jung Hsu

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 13, Number 2 (1961), 186-192.

First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53.80


Hsu, Chen-jung. Remark on automorphisms in certain compact almost Hermitian spaces. Tohoku Math. J. (2) 13 (1961), no. 2, 186--192. doi:10.2748/tmj/1178244295.

Export citation


  • [1] M. APTE, Sur certaines varietes hermitiques, C. R. Paris, 240 (1954).
  • [2] M. APTE AND A. LiCHNEROWICZ, Sur les transformations affines d'une variet presque hermitienne compacte, C. R. Paris, 242 (1956),
  • [3] S. KOTO, Remarks on almost Kahlerian spaces, to appear in Journ. of the Math. Soc of Japan.
  • [4] A. LICHNEROWICZ, Thorie globale des connexions et des groupes d'holonomie, Ed.Cre monese, Rome (1955).
  • [5] A. LICHNEROWICZ, Gometrie des groupes de transformations, Dunod, Paris (1958)
  • [6] S. TACHIBANA, On almost-analyticvectors in certain almost-Hermitianmanifolds, Tohok Math. Journ., 11 (1959), 351-363.
  • [7] S. TACHIBANA, On automorphisms of certain compact almost-Hermitian spaces, Tohok Math. Journ. 13 (1961),
  • [8] K. YANO, The Theory of Lie derivatives and its applications, Amsterdam (1957)